# SDR UIEA2021092702134

- Difficulty date: September 24, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,116 hours
- System (JASC): 3443 · Doppler System
- Part: Switch
- Part number: 3367310066044
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPT WX SELECT LIGHT INOP( DEFERRED TO DMI # 154044, MEL 34-43-01-05, DUE 22 JAN 22, "CAT D" NO MX ACTION.  /  07OCT21 - 1361984 - ITEM# 4 - ONT - VERIFIED WXR PUSH BUTTON FUNCTIONS AS REQUIRED PER B767 AMM 34-43-00. LIGHTED "ON" PUSHBUTTON PN # 433-673-1006-6044 REQUIRED MXC NOTIFIED. MDDR# 154044 REMAINS OPEN.  /  09OCT21 - 1407478 - ITEM# 7 - CVG - REMOVED AND REPLACED CAPTAIN WX SELECT SWITCH ASSY IAW B767 SWPM 20-84-00. OPS CHECK GOOD IAW B767 AMM 34-43-00. THIS CLEARS DMI 154044. MCC NOTIFIED AND PLACARDS REMOVED. )
